# SDR AWXA200100541

- Difficulty date: September 8, 2001
- Submitted: October 29, 2001
- Operation: Air carrier
- Aircraft: N901AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23321
- Aircraft time: 62,268 hours, 24,160 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146N1007
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - C8 CK - C - GOUGE AND CRACK FOUND IN FRAME RADIUS AT BS 1320, STR 26R, .25 INCH LONG.  MAINTENANCE CUT OUT DAMAGED SECTION OF FRAME, FABRICATED REPAIR ANGLES AND FILLER AND INSTALLED IAW B757 SRM 53-60-07 AND 51-70-11.
